# SDR IPXA201406203359

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Air Con Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO NR 1 BLEED DUCT LEAK EICAS MESSAGE WITH ASSOCIATED DUCT LEAK LIGHT.  PERFORMED WING LEAK BODY DUCT LEAK DETECT.  FOUND BODY CROSSOVER DUCT IN AFT AIR CON BAY LEAKING IAW AMM REF AMM 36-11-01-404-142-001 TIGHTENED CLAMP AFTER REPOSITIONING SLEEVE.  OPS AND LEAK CK GOOD.
